# SDR AALA20101104TUL05

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N577AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53154
- Aircraft time: 56,728 hours, 29,077 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Bent
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD ENTRY DOOR PAN IS BENT AT UPPER HINGE CUTOUT.  RELACED DOOR PAN FRAME PER ESO 80172.
